4 students treated after apparent overdoses at East Chapel Hill High School

EMBED </>More Videos

The Chapel Hill Police Department says four students were taken to the hospital last Monday after apparently overdosing.

The Chapel Hill Police Department says four students were taken to the hospital Monday after apparently overdosing.

It happened around 2 p.m. at East Chapel Hill High School.

Officials said the students drank "an unknown substance."

At least one student was unconscious when EMS workers were called.

An investigation into what happened is underway.

Officials said they are testing the cup that all four students drank from.

While investigators don't know exactly what the teens took, a student who told ABC11 he was part of the group said they intended to drink liquid THC (an extract made from marijuana), but what they apparently drank was liquid ecstasy - and they quickly became ill.

Report a Typo
Related Topics:
educationChapel Hill
(Copyright ©2018 WTVD-TV. All Rights Reserved.)